# SDR SWIA201230114

- Difficulty date: February 17, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 22,533 hours, 19,051 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 BULKHEAD WEB FORWARD FACE ABOVE LINTEL FITTING.  (C-CHECK)  REPAIRED CRACK ON FS 621 BULKHEAD WEB AS PER REO.
